# SDR VNAA2016030800015

- Difficulty date: March 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 28,127 hours, 28,126 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10015
- Part serial: 2376
- Condition: Failed
- Location: Flap Control Sys
- Part time: 19,090 hours, 19,721 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A FLAP FAIL AMBER CAUTION DURING CRUISE AT FLIGHT LEVEL 090. THEY DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, AND R & R THE LT BRAKE AND POSITION SENSOR UNIT. MAINTENANCE PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
